# SDR 9JLA2021060610352

- Difficulty date: June 6, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N854AN
- Make and model: Cessna 560XL
- Aircraft serial: 5605713
- Aircraft time: 3,342 hours, 2,590 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Drive
- Part number: 4006719922
- Part serial: 99021792
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AUTO-PILOT FAIL WARNING ILLUMINATED AND SYSTEM WOULD NOT ENGAGE. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RUDDER SERVO DRIVE DEFECTIVE. THE SERVO WAS REMOVED AND REPLACED WITH OVERHAULED UNIT. OPS CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
